# SDR ASAA2014081008889

- Difficulty date: August 10, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 47,445 hours, 18,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION CORRODED AT FASTENER HOLES, BS 727-767.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2.
